# SDR ASAA2024041849656

- Difficulty date: April 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: D5323082200
- Condition: Not Reported
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOCK FITTING #4 FROM FWD REQUIRES REPLACEMENT AS A PERMANENT REPAIR GROUNDED - YES. REMOVED AND REPLACED FWD CARGO DOOR LOCK FITTING #4 FROM FWD SIDE PN D5323082200 PO 1080668.1. REMOVED AND REINSTALLED LOCK FITTING COMPONENT IAW A320 AMM 52-31-32-400-001-A. SKIN OFFSET GOOD IAW A320 AMM 52-31-11-820-001-A. FITTING #4 INSTALLED IAW AIRBUS DWG D53231685 ISSUE H AND A320 SRM 51-42-11
